MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO?II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO?II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facscanto ii flow cytometer erroneous results were observed on patient samples.The following information was provided by the initial reporter: customer had irregularities with sample results.Customer states cst did however pass.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office contact - (b)(6).G.1 - manufacturing site contact -(b)(6).G.1 - reporting office-(b)(6).H6.Investigation summary: based on the investigation results, the reported issue of erroneous results was confirmed.Investigation results that were performed on the indicated failure mode were the following: based on the complaint trend, defect trend, dhr, risk analysis and service activity review, the complaint was confirmed, and the potential cause was determined to be the alignment.The fse performed alignment activities.The instrument was functioning as expected.No one was harmed or injured, and no patients were diagnosed or treated based on any erroneous results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd facscanto?ii flow cytometer erroneous results were observed on patient samples.The following information was provided by the initial reporter: customer had irregularities with sample results.Customer states cst did however pass.

Brand Name
BD FACSCANTO?II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17877180
Report Number2916837-2023-00190
Device Sequence Number20628803
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public00382903389629
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown